Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: morning grog/fog/ due to benzos or sleep meds marcus1968

Posted by Phillipa on November 13, 2013, at 11:28:38

In reply to morning grog/fog/ due to benzos or sleep meds, posted by marcus1968 on November 13, 2013, at 10:59:56

After 43 years on benzos I wake depressed and hopeless and as the day goes by I feel a bit better. Does this happen to you to? Been thinking yet again of getting off this merry go round of meds. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1054255
URL: http://www.dr-bob.org/babble/20131025/msgs/1054260.html